# SDR WX0A2020072773535

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 40,460 hours, 35,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASH LIGHT RED LED IS NOT REPORTING / REPLACED FLASH LIGHT BATTERY AND OPS CHECK GOOD IAW AMM 25-64-00"
